# SDR AALA201802099016

- Difficulty date: February 6, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 18,495 hours, 7,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 312 - 328, LBL 45.  INSTALLED A NEW FLOOR SUPPORT IAW DRAWING 141A5400, AND SRM 52-40-02.
